# SDR CWQR20120613041

- Difficulty date: June 13, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N692QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605092
- Aircraft time: 9,385 hours
- System (JASC): 2210 · Autopilot System
- Part: Bracket
- Part number: 66611542
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX,  FOUND RUDDER/ELEVATOR AUTO-PILOT SERVO CABLE BRACKET CRACKED FROM 1 END TO PASS THE FIRST ATTACH FASTENER.
